# SDR IPXA10560603

- Difficulty date: May 22, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON INBD FLANGE OF SEAT TRACK AT FLOOR PANEL FASTENER HOLE B/S 713.5, RBL 59.5, WL 208.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R 9, FIG 201.
